• If you haven't yet, we highly encourage you to check out our Recovery Resources thread!
  • New TOR Mirror: suicidffbey666ur5gspccbcw2zc7yoat34wbybqa3b
    oei6bysflbvqd.onion

  • Hey Guest,

    If you want to donate, we have a thread with updated donation options here at this link: About Donations

  • Twitter/X is a shitty platform that no one should ever use: Read More here
StillBreathing

StillBreathing

Student
Dec 4, 2022
153
I am not advising anyone to do this but I had to throw them away... It's been years and I haven't gotten better - in fact I have been getting worse to the point of planning my own suicide, self pity, zero confidence, zero happiness, weight gain, weight loss. I have to tear down this wall I have been building, distancing myself from everyone in my life.
*
I realize I have to just force myself through this. I will give life another attempt.
I look forward everyday to go to bed, just to sleep. What kind of life is this. It's enough - I am quitting cold turkey.

I feel much lighter already - I'm looking forward for tomorrow for the first time in a long time. Let's hope I don't suffer any side effects, I'm letting my doctor know in a few days.
It is time to deal with my inner struggles, It's either life or death.
 
  • Hugs
  • Like
  • Love
Reactions: squirley, Valky, deathLiberation and 7 others
Artictart

Artictart

Tired
May 6, 2023
43
I am not advising anyone to do this but I had to throw them away... It's been years and I haven't gotten better - in fact I have been getting worse to the point of planning my own suicide, self pity, zero confidence, zero happiness, weight gain, weight loss. I have to tear down this wall I have been building, distancing myself from everyone in my life.
*
I realize I have to just force myself through this. I will give life another attempt.
I look forward everyday to go to bed, just to sleep. What kind of life is this. It's enough - I am quitting cold turkey.

I feel much lighter already - I'm looking forward for tomorrow for the first time in a long time. Let's hope I don't suffer any side effects, I'm letting my doctor know in a few days.
It is time to deal with my inner struggles, It's either life or death.
Good job with making the effort to get better, I wish you nothing but good luck <3
 
  • Hugs
  • Like
  • Love
Reactions: StillBreathing, Huntfish34 and Ashu
Housefly

Housefly

Member
May 7, 2023
70
I envy you, I hope all is well.
 
  • Hugs
  • Like
  • Love
Reactions: StillBreathing, Huntfish34 and Ashu
H

Hollowman

Empty
Dec 14, 2021
1,100
I did the same thing a few years ago. Life hasn't gotten much better, maybe it will for you. Psychiatry is a joke.
 
  • Like
  • Hugs
  • Love
Reactions: Chronic, StillBreathing, Huntfish34 and 1 other person
Huntfish34

Huntfish34

Enlightened
Mar 13, 2020
1,623
I hope it all works out for you, thoughts and prayers. -
 
  • Love
Reactions: StillBreathing
deathLiberation

deathLiberation

Student
Oct 31, 2021
161
Stay strong.
You might feel some side effects, but that is the body cleaning from all the medication. So dont go back to meds at the firs symptom.

Maybe add a short morning walk (or run) just for start.
 
  • Hugs
  • Love
Reactions: Huntfish34 and StillBreathing
StillBreathing

StillBreathing

Student
Dec 4, 2022
153
Update: I haven't been getting the change around I expected but at least there is a minor change to my mindset. I think it will take a while to get better, currently focusing on small victories every day. I don't got much to loose so why not try?

Thank you all for your kind words, I'm using this thread to write down my thoughts and progress over the next weeks, be it good or bad. Hope you all had a good day.
 
  • Like
  • Hugs
Reactions: Huntfish34, deathLiberation and squirley
StaticCryBabye

StaticCryBabye

Sorrowful Pixel
Apr 9, 2023
158
You made a bold move there, throwing away your medication like a rebel on a mission! Sometimes, we reach a breaking point where we just can't bear the weight of those little pills anymore It's like a declaration of independence from the chains that have kept you captive. You're determined to face life head-on, embracing the uncertainty and struggles that come with it. Sure, there might be some potential side effects and challenges along the way, but damn, you feel lighter already, don't you? You're ready to confront those inner demons and fight for your existence, because it's life or death, my friend. Keep that fiery spirit burning and may tomorrow bring you a glimmer of the joy you've been longing for. Stay strong.
 
  • Hugs
  • Love
  • Like
Reactions: StillBreathing, Huntfish34 and squirley
Valky

Valky

Petulant Child
Apr 4, 2023
1,319
I wish you all the best!! <3
 
  • Hugs
  • Love
  • Like
Reactions: StillBreathing, Huntfish34 and squirley
squirley

squirley

: )
May 6, 2023
582
Update: I haven't been getting the change around I expected but at least there is a minor change to my mindset. I think it will take a while to get better, currently focusing on small victories every day. I don't got much to loose so why not try?

Thank you all for your kind words, I'm using this thread to write down my thoughts and progress over the next weeks, be it good or bad. Hope you all had a good day.
What meds were you taking ?
You've had ZERO side effects ?
Even 2..3 days after no meds.

I was taking:
Quetiapine
Venlafaxine
Mirtazipine
Pregabalin

And after 2 days I was fucked.
felt weird in general. Dizzy. Nauseous etc.

Hopefully you don't experience that. It can even cause shock apparently.
Usally you're supposed to taper off.
( I said fuck it as well )( stopped taking )
Took me 2 weeks to feel " normal " again.

But eh if you did it and hopefully didn't suffer.
Good luck on your new journey.
 
  • Hugs
Reactions: Huntfish34
silence of death

silence of death

Member
May 20, 2023
58
i wouldn't recommand doing that, i think a better try is first to inform your doctor that the medication doesnt work at all and you need a drastic change
but i still wish you luck in your attempt, please if things go to badly, inform your doctor imidiately
 
  • Hugs
Reactions: Huntfish34
StillBreathing

StillBreathing

Student
Dec 4, 2022
153
What meds were you taking ?
You've had ZERO side effects ?
Even 2..3 days after no meds.

I was taking:
Quetiapine
Venlafaxine
Mirtazipine
Pregabalin

And after 2 days I was fucked.
felt weird in general. Dizzy. Nauseous etc.

Hopefully you don't experience that. It can even cause shock apparently.
Usally you're supposed to taper off.
( I said fuck it as well )( stopped taking )
Took me 2 weeks to feel " normal " again.

But eh if you did it and hopefully didn't suffer.
Good luck on your new journey.
The medicines include bupropion and mirtazapine. I threw away all the bupropion but kept mirtazapine in case I couldn't sleep. Low and behold I kept taking the damn pills.. A few days ago I went to the pharmacy and refilled my RX after 10 days off. I don't know why, might be habit or that it feels better having them even if they don't seem to do much.

This all wasn't as easy as I thought it would be. I was cocky in the beginning but the mind changes quickly to old habits... Guess that is what I have to break.

As for side effects, the past 14 days has been really weird. I have been binging on anything that can induce some dopamine.. And some of my other addictions has been getting worse rapidly - like I'm constantly searching for a bigger "hit", and things like work or being social is completely uninteresting. I am in a limbo trying to change my mindset where all I want is to lie in bed and die. I have barely been eating for the past days and feel like shit now.

Has therapy worked for anyone reading this? I have tried multiple times over the past years but I never see any improvements. I feel like I'm just an experiment where they ask about everything but no advice is given. Basically it's just me talking about my life and that haven't helped a bit.

I had a thought today that I may have to make a radical change in my life.. Move to the city, maybe quit my job or just wait until I eventually get fired (that will happen if this continues). At least then I will be able to get benefits while searching for work. My employer has been nothing but good to me, letting me take all the time off I wanted for this to pass but I can sense that they are getting tired. I have been told I will now work with much less important tasks for the upcoming weeks until they can gauge my health. It's very understandable but I'm at a point where I don't really give a shit about anything anymore. It scares me.

Maybe I should go on a soul searching trip, I have some money saved up.. I just want to go far away, somewhere warm and relaxing so I can figure all this shit out.
 

Similar threads

brokendreamsxo
Replies
2
Views
131
Recovery
Akanea
Akanea
shrusho
Replies
3
Views
137
Recovery
ColorlessTrees
ColorlessTrees
Josh007
Replies
0
Views
65
Recovery
Josh007
Josh007
M
Replies
3
Views
107
Suicide Discussion
Unfitted
U
progressingdeath
Replies
4
Views
181
Suicide Discussion
todiefor
todiefor